| Model Number |
W3DR01 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Chest Pain (1776); Dyspnea (1816); Pain (1994); Discomfort (2330)
| Date of Event |
11/14/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was further reported by the patient that they are still in "tremendous pain" and "something feels squeezed in my chest behind the pacemaker".They also stated "it feels like it's breaking a rib or 2.I'm out of breath" and "my belly is always moving, turning, turning.It's pulling my chest inwards and moving my involuntarily, it's controlling my body and moving up close to my throat".No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.